# SDR COEA2014100208803

- Difficulty date: October 2, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 34,934 hours, 38,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53372200217
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 139727 NR 2 HEAVY CHECK POST CHECK INSPECTION COE & MAJOR REPAIR.  EDGE DAMAGE TO RT FRAME 13 INNER FLANGE ABOVE STRINGER 12.  REPAIR IAW SRAS DT S-5916 14 8742 DATED 10/6/2014.
